2017
Том 69
№ 9

All Issues

Huzyk N. M.

Articles: 2
Article (Ukrainian)

Determination of the lower coefficient in a parabolic equation with strong power degeneration

Huzyk N. M.

↓ Abstract

Ukr. Mat. Zh. - 2016. - 68, № 6. - pp. 922-932

We establish conditions for the existence and uniqueness of the classical solution to the inverse problem of identification of the time-dependent coefficient at the first derivative in a one-dimensional degenerate parabolic equation. The Dirichlet boundary conditions and the integral condition of overdetermination are imposed. We study the case of strong power degeneration.

Article (Ukrainian)

Nonlocal Inverse Problem for a Parabolic Equation with Degeneration

Huzyk N. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 6. - pp. 765–779

We establish conditions for the existence and uniqueness of a classical solution of the inverse problem of determination of the time-dependent coefficient of the higher-order derivative in a parabolic equation with degeneration in the coefficient of the time derivative. We impose boundary conditions of the second kind and a nonlocal overdetermination condition. The case of weak degeneration is investigated.